Alert archive / Montana / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Great Falls, MT

July 27, 201311 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 27, 2013, 5:23 AM MDT for 11 counties in Montana. It took effect at Jul 27, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2013, 5:23 AM MDT (11:23 UTC)
In effect from
Jul 27, 2013, 12:00 PM MDT
Expired
Jul 27, 2013, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Broadwater County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 43 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 11.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
3638 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WWUS85 KTFX 271123
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
523 AM MDT SAT JUL 27 2013

MTZ112-114-280000-
/O.UPG.KTFX.FW.A.0001.130727T1800Z-130728T0300Z/
/O.NEW.KTFX.FW.W.0002.130727T1800Z-130728T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
523 AM MDT SAT JUL 27 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 112 AND 114...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE
HUMIDITIES...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THIS WARNING REPLACES THE FIRE WEATHER WATCH.

* AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING.

* RELATIVE HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURES...IN THE 80S.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW 
  RELATIVE HUMIDITIES AND GUSTY WINDS COULD CREATE CRITICAL FIRE 
  WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE 
  GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ118-280000-
/O.UPG.KTFX.FW.A.0001.130727T1800Z-130728T0300Z/
/O.NEW.KTFX.FW.W.0002.130727T1800Z-130728T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
523 AM MDT SAT JUL 27 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND
POSSIBLY DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND
POSSIBLY DRY THUNDERSTORMS...WHICH IS IN EFFECT FROM NOON TODAY
TO 9 PM MDT THIS EVENING. THIS WARNING REPLACES THE FIRE WEATHER
WATCH.

* AFFECTED AREA...FIRE WEATHER ZONE 118.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURES...IN THE MID 80S TO LOWER 90S.

* THUNDERSTORMS...ISOLATED DRY THUNDERSTORMS WITH GUSTY AND
  ERRATIC WIND GUSTS TO 40 MPH ARE POSSIBLE SATURDAY AFTERNOON
  INTO SATURDAY EVENING.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW
  RELATIVE HUMIDITIES...AND GUSTY WINDS WITH ISOLATED DRY
  THUNDERSTORMS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS.
  THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
2 follow-up statements
473 
WWUS85 KTFX 271841
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1241 PM MDT SAT JUL 27 2013

MTZ116-280300-
/O.EXA.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
1241 PM MDT SAT JUL 27 2013

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER
ZONE 116...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES WHICH
IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 116.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW 
  RELATIVE HUMIDITIES AND GUSTY WINDS COULD CREATE CRITICAL FIRE 
  WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE 
  GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ112-114-280300-
/O.CON.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
1241 PM MDT SAT JUL 27 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 112 AND 114...

* AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...IN THE UPPER 70S.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW 
  RELATIVE HUMIDITIES AND GUSTY WINDS COULD CREATE CRITICAL FIRE 
  WEATHER CONDITIONS. THESE CONDITIONS COULD ALLOW RAPID FIRE 
  GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ118-280300-
/O.CON.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1241 PM MDT SAT JUL 27 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND POSSIBLY
DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 118...

* AFFECTED AREA...FIRE WEATHER ZONE 118.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* TEMPERATURES...AROUND 80.

* THUNDERSTORMS...ISOLATED DRY THUNDERSTORMS WITH GUSTY AND 
  ERRATIC WIND GUSTS TO 40 MPH ARE POSSIBLE SATURDAY AFTERNOON 
  INTO SATURDAY EVENING.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW 
  RELATIVE HUMIDITIES...AND GUSTY WINDS WITH ISOLATED DRY 
  THUNDERSTORMS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS. 
  THESE CONDITIONS COULD ALLOW RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
503 
WWUS85 KTFX 280259
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
859 PM MDT SAT JUL 27 2013

MTZ112-114-116-280400-
/O.EXP.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
859 PM MDT SAT JUL 27 2013

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER
ZONES 112 AND 114...

RELATIVE HUMIDITIES HAVE IMPROVED SIGNIFICANTLY THIS EVENING AS A
COLD FRONT PASS THROUGH THE AREA. SOME AREAS STILL REMAIN BELOW 20
PERCENT...BUT THESE VALUES SHOULD IMPROVE THROUGHOUT THE REST OF
THE EVENING AND OVERNIGHT. WINDS HAVE REMAINED ON THE GUSTY SIDE
IN NORTHERN AREAS...BUT RELATIVE HUMIDITIES HAVE ALSO INCREASED IN
THESE AREAS AS WELL. WITH THE IMPROVED CONDITIONS...THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT.

$$

MTZ118-280400-
/O.EXP.KTFX.FW.W.0002.000000T0000Z-130728T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
859 PM MDT SAT JUL 27 2013

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND POSSIBLY DRY
THUNDERSTORMS FOR FIRE WEATHER ZONE 118...

RELATIVE HUMIDITIES WILL IMPROVE SIGNIFICANTLY THE REST OF THE
EVENING AND OVERNIGHT AS A COLD FRONT PASS THROUGH THE AREA. SOME
AREAS STILL REMAIN BELOW 20 PERCENT...BUT THESE VALUES WILL
CONTINUE TO IMPROVE. WINDS WILL STILL GUST FOR A FEW HOURS AS THE
FRONT PASSES THROUGH. WITH THE IMPROVED CONDITIONS...THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT.


$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 27, 4:58 AM MDT, 25 minutes earlier.

Area forecast discussion, Jul 27, 4:58 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 AM MDT Sat Jul 27 2013

.DISCUSSION...

Today through Monday...An upper level trough of low pressure
approaching Montana from the west will bring an increasingly
moist and unstable southwesterly flow aloft to the area through
Sunday. Today, an inverted surface trough will move into the area
for more warmer than normal temperatures and very dry conditions.
A disturbance will move into southwest Montana and southern
portions of central Montana, bringing isolated to scattered
thunderstorms to the area (increasing from northwest to
southeast) for this afternoon and evening. With precipitable
water values of 0.40 to 0.70 inches, a mix of wet and dry
thunderstorms are likely with the main threat being gusty winds.
Westerly surface winds will also become breezy in the wake of the
surface trough as it moves through the area as a weak Pacific
cold front. A secondary Canadian cold front sweeping south into
the area will bring a slight chance of thunderstorms to the Hi-
Line, mainly this evening. This secondary front will move through
the area overnight and into Sunday, cooling temperatures to near
normal in southwest Montana and to around 5 degrees below normal
over north central/central Montana. Despite this cooling, the
lingering moist and unstable southwesterly flow aloft will keep a
chance of mainly afternoon and evening showers and thunderstorms
across the area, with a better chance of wet thunderstorms. The
more northeast surface winds in the wake of the front will keep
the better chance for showers/thunderstorms along the favored
upslope areas along the Rocky Mountain Front and the north facing
slopes of the central Montana mountains. The upper level trough
will then move through the area Sunday night, continuing the good
chance for showers/thunderstorms across the area. The chance will
then decrease on Monday as the trough exits the area. Temperatures
will also continue to cool another 3 to 6 degrees or so across the
area as the trough passage brings another surge of cooler
Canadian air. Coulston

Monday Night through Saturday...Showers and thunderstorms from
the passing upper-level trof on Mon will gradually wind down Mon
night, and we should see mostly dry conditions through late aftn
on Tues as high pressure ridging makes a temporary return to our
region. A weak disturbance and some accompanying moisture cutting
through the ridge will bring some scattered thunderstorms Tues
evening, mainly over southwest MT. Forecast models continue to
struggle a bit on expected conditions for Wed, as both the GFS
and ECMWF models essentially reversed their solutions from
yesterday. The GFS now keeps us mostly dry with just a slight
chance of thunder along the Rocky Mtn Front and Little/Big Belt
Mtns, while the ECMWF indicates thunderstorms for all central and
southwest counties. Decided to keep a 20-30 percent chance for
precipitation over all but far southwest MT to address this
discrepancy. Models show better agreement and good continuity
with yesterday's runs for Thurs/Fri period when a shortwave trof
moves from the PacNW coast then across MT. This system is
projected to tap into two moisture sources: Pacific (close to the
trof axis) and a hybrid of monsoonal and Gulf of Mexico moisture
from the upper Midwest states pulled in by south-southeast flow
further east of the trof, creating a broad area of showers and
thunderstorms that should result in wetting rains across the
entire forecast area. Most locations could see 0.10 to 0.25 inch
of total rainfall by Fri eve, with a better chance of totals
closer to 0.3 to 0.75 inch for locations along/north of a Helena-
to-Lewistown line. The precipitation may also work to limit fire
starts from the expected thunderstorm lightning strikes, but given
the dry soil/fuel conditions (especially in southwest MT) some
holdover fire starts are definitely possible as the shortwave
exits eastward Fri eve and drier conditions return on Sat. As for
temperatures, latest models are trending slightly cooler through
the week, with upper 70s to low 80s each day across the plains
and valleys. Waranauskas

&&

.AVIATION...
UPDATED 0450Z.
Westerly flow aloft will continue. Isolated showers moving across
southwest Montana should end by 08z. High pressure will move east
of the area Saturday allowing for scattered thunderstorms to
become a bit more widespread in areal coverage. A weak cold front
will move across the area after 18z resulting in breezy conditions
over the plains. VFR conditions prevail with MVFR conditions
possible in the vicinity of thunderstorms.

&&

.FIRE WEATHER...
Forecast models are on track with moving a frontal boundary
through the area today. This will cause westerly downslope winds
to increase along the Rocky Mountain Front, as warm temperatures
cause relative humidities there to lower to the 10 to 20 percent
range again. Have therefore upgraded the Fire Weather Watch to a
Red Flag Warning for Fire Weather Zones 112/114. Winds will not be
exceptionally strong, but they will be breezy enough for Red Flag
conditions to occur. The best window for Red Flag conditions will
likely be between noon and 5 pm MDT, as am expecting humidities to
start recovering in the wake of the front. Am concerned that
plains areas of Fire Weather Zone 117 (mainly Cascade County) may
also approach Red Flag criteria, but am not confident enough that
winds will become breezy enough to warrant a watch or warning
issuance. Will continue to monitor this situation though. Although
humidities in the eastern fire districts will lower to near 20
percent, am not expecting winds to be strong enough to warrant a
watch or warning issuance at this time.

In southwest Montana, isolated to scattered thunderstorms are
expected to develop along the frontal boundary this afternoon and
continue into this evening. As mentioned in the main discussion
section, precipitable water values indicate that there will
likely be a mix of wet and dry storms. However, discussions with
fire officials in Fire Weather Zone 118 (including Helena and
Bozeman) indicate that conditions are very dry there and any storm
may have the potential for rapid spread. Also, westerly winds may
also become gusty in some areas in the wake of the aforementioned
front, which would also add to the potential for fire spread. Have
therefore upgraded the Watch to a Warning for Zone 118. Although
thunderstorms will also move over the mountain areas of Zone 117,
the same discussions indicate that conditions there are not nearly
as dry and rapid fire spread would be less likely. Will therefore
leave that zone out of the Warning, but will monitor the
situation.

The Warnings will run from noon MDT to 9 pm MDT today. Overall
conditions will likely improve early this evening as thunderstorms
decrease, winds decrease, and humidities begin to recover.  Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  91  51  80  51 /  10  10  30  40
CTB  84  50  76  49 /  10  10  30  30
HLN  91  55  84  54 /  20  10  20  30
BZN  89  49  85  48 /  30  20  30  30
WEY  77  39  75  36 /  30  40  40  30
DLN  85  49  82  47 /  30  20  20  20
HVR  90  53  81  52 /  10  10  20  30
LWT  88  52  76  52 /  20  30  30  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING from Noon today to 9 PM MDT this evening
Broadwater...Cascade...Central and Southern Lewis and Clark...
Jefferson.

RED FLAG WARNING from Noon today to 9 PM MDT this evening
Eastern Glacier...Eastern Pondera...Eastern Teton...Liberty...
Northern Rocky Mountain Front...Southern Rocky Mountain Front...
Toole.

RED FLAG WARNING from Noon today to Midnight MDT tonight
Gallatin...Madison...Meagher.

RED FLAG WARNING from Noon today to 9 PM MDT this evening
Beaverhead.

&&

SHORT TERM...COULSTON
LONG TERM...WARANAUSKAS
AVIATION...EMANUEL

weather.gov/greatfalls
Hazardous weather outlook, Jul 27, 5:11 AM MDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
511 AM MDT SAT JUL 27 2013

MTZ008>010-014-044>046-048-049-052>054-281115-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JEFFERSON-BROADWATER-MEAGHER-
511 AM MDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 110...112...114...AND 118 FROM
NOON TO 9 PM MDT TODAY. THIS INCLUDES THE ROCKY MOUNTAIN FRONT
AREA AND SOME ADJACENT PLAINS...AS WELL AS PORTIONS OF CENTRAL AND
SOUTHWEST MONTANA. A MIX OF WET AND DRY THUNDERSTORMS ARE ALSO
POSSIBLE SOUTH OF HELENA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ015-055-281115-
MADISON-GALLATIN-
511 AM MDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR LOW RELATIVE HUMIDITIES...DRY
THUNDERSTORMS...AND GUSTY ERRATIC OUTFLOW WINDS FOR FIRE WEATHER
ZONES 123 FROM NOON TO MIDNIGHT MDT TODAY. THIS INCLUDES PORTIONS
OF MADISON AND GALLATIN COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ050-051-281115-
JUDITH BASIN-FERGUS-
511 AM MDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING
WILL LIKELY BRING GUSTY WINDS AT TIMES TO JUDITH BASIN AND FERGUS
COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ011>013-047-281115-
HILL-CASCADE-CHOUTEAU-BLAINE-
511 AM MDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Montana, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.